CSpace

Browse/Search Results:  1-10 of 11 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
同余数问题和Goldfeld猜想 期刊论文
中国科学. 数学, 2020, 卷号: 50, 期号: 11, 页码: 1525-1540
Authors:  田野
Favorite  |  View/Download:64/0  |  Submit date:2021/04/26
congruent number  L function  Goldfeld conjecture  distribution of Selmer groups  同余数  L函数  Goldfeld猜想  Selmer群的分布  
Contributions of Lo Yang to Value Distribution Theory 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 10, 页码: 1573-1585
Authors:  Wang, Yuan;  Qiao, Jian Yong;  Yang, Jing
Favorite  |  View/Download:87/0  |  Submit date:2020/01/10
Lo Yang  value distribution theory  contribution  
Reasoning and querying web-scale open data based on DL-Lite(A) in a divide-and-conquer way 期刊论文
JOURNAL OF WEB SEMANTICS, 2019, 卷号: 55, 页码: 122-144
Authors:  Gu, Zhenzhen;  Zhang, Songmao;  Cao, Cungen
Favorite  |  View/Download:73/0  |  Submit date:2020/01/10
DL-lite(A)  Open data  Semantic web  Knowledge base  Query answering  Divide-and-conquer  
contributionsofloyangtovaluedistributiontheory 期刊论文
actamathematicasinicaenglishseries, 2019, 卷号: 35, 期号: 10, 页码: 1573
Authors:  Wang Yuan;  Qiao Jianyong;  Yang Jing
Favorite  |  View/Download:38/0  |  Submit date:2019/12/13
On the distribution of Jacobi sums 期刊论文
JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, 2018, 卷号: 741, 页码: 67-86
Authors:  Lu, Qing;  Zheng, Weizhe;  Zheng, Zhiyong
Favorite  |  View/Download:69/0  |  Submit date:2018/09/08
CONCENTRATING PATTERNS OF REACTION-DIFFUSION SYSTEMS: A VARIATIONAL APPROACH 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2017, 卷号: 369, 期号: 1, 页码: 97-138
Authors:  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:52/0  |  Submit date:2018/07/30
Reaction-diffusion system  singular perturbation  concentration  
General divisor functions in arithmetic progressions to large moduli 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 9, 页码: 1663-1668
Authors:  Wei Fei;  Xue BoQing;  Zhang YiTang
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
divisor function  arithmetic progression to large moduli  mean-value estimate  
generaldivisorfunctionsinarithmeticprogressionstolargemoduli 期刊论文
sciencechinamathematics, 2016, 卷号: 59, 期号: 9, 页码: 1663
Authors:  Wei Fei;  Xue Boqing;  Zhang Yitang
Favorite  |  View/Download:41/0  |  Submit date:2020/01/10
Freeness and matrix decompositions 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 11, 页码: 2309-2327
Authors:  Ge Liming;  Shen Junhao
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
von Neumann algebra  factor  semicircular element  joint distribution  
SHARED VALUES, PICARD VALUES AND NORMALITY 期刊论文
TOHOKU MATHEMATICAL JOURNAL, 2011, 卷号: 63, 期号: 2, 页码: 149-162
Authors:  Chang, Jianming;  Wang, Yuefei
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Meromorphic functions  normality  shared values and sets